Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 17 found articles
 
 
  The application of numerical models propagation to the study of rock falls
 
 
Title: The application of numerical models propagation to the study of rock falls
Author: Rochet, L.
Appeared in: Computers and geotechnics
Paging: Volume 6 (1988) nr. 1 pages 1 p.
Year: 1988
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands